# SDR AALA20150418003

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 51,126 hours, 24,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031301
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LIGHT HAS A BROKEN BASE.  R & R R1 DOOR EMERGENCY LIGHT ASSEMBLY IAW AMM 33-53-01L.  SYS CHECKED NORMAL.
